# SDR SWAA2023021693554

- Difficulty date: January 21, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242DF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED PANEL 242DF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4; TABLE 4; AND DWG DOC: 144A5800 ID: 0004.   PANEL IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4.C. & F.   OK TO FABRICATE NEW PANEL FOLLOWING SRM 53-00-50-2R-0 PAR. 1.A.;[02] UPDATED MEASUREMENTS;[03] CORRECTION TO CORRECTIVE ACTION 1: ' AND DWG DOC: 144A5800 ID: 0004'; TO SAY; ' AND DWG DOC: 144A5800 ID: 0011.';[04] UPDATED MEASUREMENTS;[05] FABRICATED NEW FLOORBOARD USING BMS4-17 TY VI LOT# 1496139-1 SANDED EDGES AND CLEANED IAW SRM 53-00-50-2R-0 PAR. 4.A.(1)  LOCATED AND UPSIZED INSERT HOLE LOCATIONS AND CLEANED (42EA) TO FACILITATE FOR INSERT INSTALL IAW SRM 53-00-50-2R-0 PAR. 5.S.(1)(A)-(D) AND DWG: 144A5810 ID: 0016;[06] INSTALLED INSERTS USING BMS 5-107 LOT#1513635-1; CURED WITH HEAT LAMPS AND THERMOMETER ID: ATS2209 DUE: 10/23; AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 5.S AND BDWG 144A5810-16;[07] EDIT CORRECTIVE ACTIONS 1 AND 3: DRAWING USED FOR ID IS 144A5810 ID: 0016;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.
